# SDR GTIA040560

- Difficulty date: June 3, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - FLT 912 - L1 SLIDE PACK BRACKETS LOOSE.  SECURED BRACKETS.  (M)
